# SDR MALA060279

- Difficulty date: April 26, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 18,411 hours, 20,331 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Damaged
- Location: Emergency Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND LT OVERWING EMERGENCY EXIT IS DAMAGED ON THE EXTERNAL SKIN, BELOW THE WINDOW AND HAS BEEN REPAIRED IAW MESABA EO#S52028. REF: EAMS WORK ORDER 213767 TASK 8505.
